Local existence of solutions for the mixed problem of fully nonlinear partial differential equations

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)380-402
Number of pages23
JournalJournal of Differential Equations
Volume118
Issue number2
DOIs
Publication statusPublished - 20-05-1995

Fingerprint

Local Existence
Fully Nonlinear
Mixed Problem
Nonlinear Partial Differential Equations
Existence of Solutions

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

@article{3ff5968fbab84ce081f1f327fc0a09a0,
title = "Local existence of solutions for the mixed problem of fully nonlinear partial differential equations",
author = "Akisato Kubo",
year = "1995",
month = "5",
day = "20",
doi = "10.1006/jdeq.1995.1078",
language = "English",
volume = "118",
pages = "380--402",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

Local existence of solutions for the mixed problem of fully nonlinear partial differential equations. / Kubo, Akisato.

In: Journal of Differential Equations, Vol. 118, No. 2, 20.05.1995, p. 380-402.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Local existence of solutions for the mixed problem of fully nonlinear partial differential equations

AU - Kubo, Akisato

PY - 1995/5/20

Y1 - 1995/5/20

UR - http://www.scopus.com/inward/record.url?scp=58149365111&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58149365111&partnerID=8YFLogxK

U2 - 10.1006/jdeq.1995.1078

DO - 10.1006/jdeq.1995.1078

M3 - Article

AN - SCOPUS:58149365111

VL - 118

SP - 380

EP - 402

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -